It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board

  • Whiplash & Vimovo Side Affects

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-22-2015, 11:11 AM   #1
    Firm
    Newbie
    (male)
     
    Join Date: Oct 2015
    Location: Toronto, Ontario, CA
    Posts: 1
    Firm HB User
    Whiplash & Vimovo Side Affects

    I am posting because I am becoming increasingly worried about my fiancées recovery following a minor car accident. Exactly 2-weeks ago she was a passenger in a hit & run collision, damages were minor and the two other individuals in the car with her have no injuries. She has had a persistent neck/head pain since the incident, symptoms align to that of whiplash.

    Following the accident her family doctor recommended rest and over the counter Tylenol. Lying down does relieve the pain, but being upright is still painful. After a few days on the Tylenol with little change we went back to the doctor who prescribed a painkiller called Vimovo and refered us to a physiotherapy clinc.
    The Vimovo and ultrasound treatments served to reduce the pain substantially, but after about 4-5 days on the Vimovo she started to experience some significant side effects; serve bloating, always thirsty, and what she’s describing as kidney pain. She’s discontinued use of the Vimovo and all other medication (Tylenol and muscle relaxant), but now her neck/head pain has returned in full force and the abdominal pain has persisted for 2 days now.

    I have zero faith in her family doctor (we were actually searching for a replacement when this happened), and now I am worried about two things:
    •The persistent side effects from the vimovo.
    •The fact that her neck pain doesn’t seem to have improved/healed much over the last two weeks

    It’s also worth noting that he is B12 deficient (she takes a supplement to keep her levels up), lactose intolerant, and is generally pretty sensitive to drugs anyway.

    Am I worrying too much? Are either of these concerns something that we should be seeing another Doctor or someone about? Or should we just stay the course for another few days and see if things improve.

    Last edited by Firm; 10-22-2015 at 11:15 AM.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:28 PM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!